| Catalog Number |
337.88 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample has been received by manufacturing that has not yet been evaluated.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during a vitrectomy surgery an ophthalmic backflush could not be taken out when pushing into trocar.The surgery was completed after replacing the product with another one.There was no patient harm.
Additional Manufacturer Narrative
Additional information is provided.A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The samples are received with inner blister, outer blister and cover foil showing the lot information.The samples show no macroscopic signs of damage.The samples show signs of surgery residues.The samples were visually inspected with the aid of a photomicroscope with various magnifications.The samples were visually inspected.It was noticed that no abnormality was find, the samples met manufacturers specification.As the blister was opened by the customer, he handled the product.The point in time when the malfunction occurred, can no longer be determent.The customer¿s complaint is not confirmed.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications.No action was taken as the returned sample met specifications for tests performed in relation to the reported event.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).